# SDR VNAA2018012511104

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 31,208 hours, 30,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE IN ORD DUE TO LT PACK FAIL MSG AND SMOKE IN THE COCKPIT. MX INSPECTED AND VERIFIED NO SMOKE IN COCKPIT WITH LT PACK SELECTED OFF. DEFERRED LT PACK.
